# SDR USAAD9500C

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Select
- Part number: G3737
- Condition: Intermittent
- Location: Lt Cockpit
- Part time: 9,551 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 987 - AFTER TAKEOFF FROM PIT, CREW EXPERIENCED LOSS OF RADIO COMMUNCIATIONS.  SHORTLY THEREAFTER, ONE RADIO BEGAN TO WORK.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S AUDIO SELECTOR PANEL AND MICROPHONE.  (X)
